# SDR SWIA200617110

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Plate
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE MOUNT PLATE IS CRACKED ON 2ND STEP OF PAX DOOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW MOUNTING PLATE AND REINSTALLED 'T' KNOB PER CRJ200 AMM 52-11-03-400-803 STEPS 3.A.(3) THRU 3.A.(5).
